Ask an expert
Question

13 Feb 2009

Injection and Spotting
Im on the 3month injection. i had my 2nd injection about a month and a half ago.
i spotted a bit after the first injection (apparently this is normal) and then had the second injection and had no spotting until about a week and a half ago. it is very heavy as i have to wear a tampon. and since ive been on the injection i havnt had a proper period. but now i have heavy spotting for over a week.
is this normal? will it go away?
Answer 409 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Please see answer to your previous post.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.